# SDR SWAA042911

- Difficulty date: October 6, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 60,203 hours, 57,643 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 65C25798
- Condition: Worn
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT AND RT ELEVATOR TABS FAILED FREE PLAY CHECK.  REMOVED AND REPLACED LT AND RT NR 1 ELEVATOR TABS HINGE HARDWARE PER MM.
